# SDR 95ZZZX1459

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9942P
- Make and model: Piper PA-36-285
- Aircraft serial: 367560053
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Condition: Chafed
- Location: Rudder
- Part time: 4,610 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER CABLE HAD WORN THROUGH THE OUTER BATTERY CABLE INSULATION.  WEAR POINT WAS ADJACENT TO THE BATTERY BOX.  SUGGEST CLOSE MAINTENANCE ATTENTION AND BETTER SUPPORT OF THE BATTERY CABLE IN THIS AIRCRAFT.
